Show simple item record

dc.creatorOsuna Gómez, Rafaelaes
dc.creatorRufián Lizana, Antonioes
dc.creatorHernández Jiménez, Beatrizes
dc.creatorRuiz Garzón, Gabrieles
dc.date.accessioned2017-03-27T11:56:03Z
dc.date.available2017-03-27T11:56:03Z
dc.date.issued2015-07
dc.identifier.citationOsuna Gómez, R., Rufián Lizana, A., Hernández Jiménez, B. y Ruiz Garzón, G. (2015). Generalized convexity: Their applications to multiobjective programming. Boletín de Estadística e Investigación Operativa, 31 (2), 118-136.
dc.identifier.issn1889-3805es
dc.identifier.urihttp://hdl.handle.net/11441/56351
dc.description.abstractThe aim of this paper is to show some applicable results to multiobjective optimization problems and the role that the Generalized Convexity plays in them. The study of convexity for sets and functions has special relevance in the search of optimal functions, and in the development of algorithms for solving optimization problems. However, the absence of convexity implies a total loss of effectiveness of the Optimization Theory methods, ie, the results are being verified under less stringent conditions, it was what became known as Generalized convexity. The literature generated around this topic has demonstrated its importance both from a theoretical point of view as practical, but it has also generated an enormous amount of papers with little scientific input.es
dc.formatapplication/pdfes
dc.language.isospaes
dc.publisherSociedad de Estadística e Investigación Operativaes
dc.relation.ispartofBoletín de Estadística e Investigación Operativa, 31 (2), 118-136.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectMultiobjective programminges
dc.subjectOptimality conditionses
dc.subjectDualityes
dc.subjectInvexityes
dc.titleGeneralized convexity: Their applications to multiobjective programminges
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Estadística e Investigación Operativaes
dc.relation.publisherversionhttp://www.seio.es/BBEIO/BEIOVol31Num2/files/assets/common/downloads/publication.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM153: Estadística e Investigación Operativaes
idus.format.extent19 p.es
dc.journaltitleBoletín de Estadística e Investigación Operativaes
dc.publication.volumen31es
dc.publication.issue2es
dc.publication.initialPage118es
dc.publication.endPage136es

FilesSizeFormatViewDescription
Generalized convexity their ...507.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional